# SDR UALA2013040802302

- Difficulty date: April 5, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 43,626 hours, 18,197 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O CONTROL STICK MICROPHONE SWITCH STICKS IN TRANSMIT POSITION.  NEED NEW MIC SWITCH DEACTIVATED PER AMM.  F/O SIDE STICK PUSH TO TALK SWITCH. REPLACE THE SIDE STICK GRIP FOR PTT SWITCH FAILURES.  REPLACE THE SIDE STICK GRIP FOR PTT SWITCH FAILURES.
